# SDR CA110307009

- Difficulty date: February 27, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,809 hours
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076022
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8,592 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PUMP LEAKING AT TACH GENERATOR.  HYDRAULIC PUMP REPLACED.
